MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK® W/RED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK® W/RED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2000S-RC
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a chemolock¿ w/red cap where it was reported that the product leaked while attached to a patient.The male and female chemolock adapters came undone and few drops of chemo leaked.When the nurse did an assessment and reattached them, they could easily be pulled back apart, so they were replaced with a new set.There was patient involvement, and no harm that was associated with this event.
 
Additional Manufacturer Narrative
The used device is not available for evaluation, however, sister samples were sent in.Investigation is pending.
 
Additional Manufacturer Narrative
One photo was shared by the customer, where the item and lot information from the item #cl2000s-rc was observed.No damage or anomalies are confirmed.Six new samples item #cl2000s-rc, were received for evaluation.As received, each of the six samples were connected using a new chemoport, no disconnections or incomplete connections were observed.Each of the sample was torque test activated confirmed met the product specification and the torque residual as well.All the chemolocks present a good shear tab activation and no damage on the splines.The female luer of the chemolocks were confirmed to comply with iso design expectations.Complaint of leaks cannot be confirmed or replicated.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CHEMOLOCK® W/RED CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18580072
Report Number9617594-2024-00054
Device Sequence Number20955189
Product Code ONB
UDI-Device Identifier00887709091887
UDI-Public(01)00887709091887(17)280901(10)13761830
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL2000S-RC
Device Lot Number13761830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, UNK MFR.
Patient SexUnknown